# SDR SWAA2023081474235

- Difficulty date: July 2, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LEFT SIDE BAFFLE IS CRACKER AT 440 BELOW 'Z' CHANNEL STRINGER 25 L<[01] REMOVED AND REPLACED SIDE BAFFLE AT FWD CARGO STA 440 STRINGER 25L PER B737-700 SRM 51-40-02-0G-0 & DRWN# 143A7505.;[02] CERTIFIED WORK PERFOMED SIDE BAFFLE AT FWD CARGO STA 440 STRINGER 25L
